# SDR REXA2014091200784

- Difficulty date: September 12, 2014
- Submitted: September 12, 2014
- Operation: Air carrier
- Aircraft: N801AY
- Make and model: Cndair CL6002B19
- Aircraft serial: 8001
- Aircraft time: 21,137 hours, 18,600 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Stiffener
- Condition: Chafed
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND CHAFE DAMAGE TO THE FS 621.00 BULKHEAD VERTICAL STIFFENER AT BL 0.  THE CHAFE MEASURES .800 X .063 DEEP ON THE CORNER OF THE OUTER FLANGE & .014 DEEP ON THE WEB.  REPAIRED IAW EA CRJ253-02896.
